American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 91 found      Go to page: 1 2 3 4

[1] Delia Ionescu-Kruse. A new two-component system modelling shallow-water waves. Quart. Appl. Math.
Abstract, references, and article information
View Article: PDF

[2] Peter Constantin, Igor Kukavica and Vlad Vicol. On the inviscid limit of the Navier-Stokes equations. Proc. Amer. Math. Soc. 143 (2015) 3075-3090.
Abstract, references, and article information   
View Article: PDF

[3] Marco Cannone and Liutang Xue. Remarks on self-similar solutions for the surface quasi-geostrophic equation and its generalization. Proc. Amer. Math. Soc. 143 (2015) 2613-2622.
Abstract, references, and article information   
View Article: PDF

[4] Themistoklis S. Stefanakis, Shanshan Xu, Denys Dutykh and Frédéric Dias. Run-up amplification of transient long waves. Quart. Appl. Math. 73 (2015) 177-199.
Abstract, references, and article information
View Article: PDF

[5] Alejandro Sarria and Ralph Saxton. The role of initial curvature in solutions to the generalized inviscid Proudman-Johnson equation. Quart. Appl. Math. 73 (2015) 55-91.
Abstract, references, and article information
View Article: PDF

[6] Jonas Azzam and Jacob Bedrossian. Bounded mean oscillation and the uniqueness of active scalar equations. Trans. Amer. Math. Soc. 367 (2015) 3095-3118.
Abstract, references, and article information   
View Article: PDF

[7] C. Lacave. 3D viscous incompressible fluid around one thin obstacle. Proc. Amer. Math. Soc. 143 (2015) 2175-2191.
Abstract, references, and article information   
View Article: PDF

[8] Carlos E. Kenig and Didier Pilod. Well-posedness for the fifth-order KdV equation in the energy space. Trans. Amer. Math. Soc. 367 (2015) 2551-2612.
Abstract, references, and article information   
View Article: PDF

[9] Tak Kwong Wong. Blowup of solutions of the hydrostatic Euler equations. Proc. Amer. Math. Soc. 143 (2015) 1119-1125.
Abstract, references, and article information   
View Article: PDF

[10] Zhen Lei, Dong Li and Xiaoyi Zhang. Remarks of global wellposedness of liquid crystal flows and heat flows of harmonic maps in two dimensions. Proc. Amer. Math. Soc. 142 (2014) 3801-3810.
Abstract, references, and article information   
View Article: PDF

[11] R. Alexandre, Y.-G. Wang, C.-J. Xu and T. Yang. Well-posedness of the Prandtl equation in Sobolev spaces. J. Amer. Math. Soc. 28 (2015) 745-784.
Abstract, references, and article information   
View Article: PDF

[12] D. A. Kovtonyuk, I. V. Petkov, V. I. Ryazanov and R. R. Salimov. Boundary behavior and the Dirichlet problem for Beltrami equations. St. Petersburg Math. J. 25 (2014) 587-603.
Abstract, references, and article information   
View Article: PDF

[13] Inwon Kim and Antoine Mellet. Liquid drops sliding down an inclined plane. Trans. Amer. Math. Soc. 366 (2014) 6119-6150.
Abstract, references, and article information   
View Article: PDF

[14] Alessandro Morando, Yuri Trakhinin and Paola Trebeschi. Well-posedness of the linearized plasma-vacuum interface problem in ideal incompressible MHD. Quart. Appl. Math. 72 (2014) 549-587.
Abstract, references, and article information
View Article: PDF

[15] Fei Guo. Breaking waves for the periodic two-component Camassa-Holm system. Proc. Amer. Math. Soc. 142 (2014) 2407-2415.
Abstract, references, and article information   
View Article: PDF

[16] Yanzhao Cao, Max Gunzburger, Xiaoming He and Xiaoming Wang. Parallel, non-iterative, multi-physics domain decomposition methods for time-dependent Stokes-Darcy systems. Math. Comp. 83 (2014) 1617-1644.
Abstract, references, and article information   
View Article: PDF

[17] George Dassios. On the Young-Laplace relation and the evolution of a perturbed ellipsoid. Quart. Appl. Math. 72 (2014) 21-32.
Abstract, references, and article information
View Article: PDF

[18] Alexander N. Gorban and Ilya Karlin. Hilbert's 6th Problem: exact and approximate hydrodynamic manifolds for kinetic equations. Bull. Amer. Math. Soc. 51 (2014) 187-246.
Abstract, references, and article information   
View Article: PDF

[19] Milton C. Lopes Filho, Huy Hoang Nguyen and Helena J. Nussenzveig Lopes. Incompressible and ideal 2D flow around a small obstacle with constant velocity at infinity. Quart. Appl. Math. 71 (2013) 679-687.
Abstract, references, and article information
View Article: PDF

[20] Adrian Hirn. Finite element approximation of singular power-law systems. Math. Comp. 82 (2013) 1247-1268.
Abstract, references, and article information   
View Article: PDF

[21] J. L. Bona, H. Chen, O. Karakashian and Y. Xing. Conservative, discontinuous Galerkin--methods for the generalized Korteweg--de Vries equation. Math. Comp. 82 (2013) 1401-1432.
Abstract, references, and article information   
View Article: PDF

[22] Vladimir Ryazanov, Ruslan Salimov, Uri Srebro and Eduard Yakubov. On Boundary Value Problems for the Beltrami Equations. Contemporary Mathematics 591 (2013) 211-242.
Book volume table of contents
View Article: PDF

[23] Raphaël Danchin. Remarks on the lifespan of the solutions to some models of incompressible fluid mechanics. Proc. Amer. Math. Soc. 141 (2013) 1979-1993.
Abstract, references, and article information   
View Article: PDF

[24] Gershon Kresin and Vladimir Maz’ya. Maximum Principles and Sharp Constants for Solutions of Elliptic and Parabolic Systems. Math. Surveys Monogr. 183 (2012) MR 2962313.
Book volume table of contents   

[25] Mahir Hadžić and Govind Menon. Gradient flow structure for domain relaxation in Langmuir films. Quart. Appl. Math. 70 (2012) 659-664.
Abstract, references, and article information
View Article: PDF

[26] Lorenzo Brandolese and Maria E. Schonbek. Large time decay and growth for solutions of a viscous Boussinesq system. Trans. Amer. Math. Soc. 364 (2012) 5057-5090.
Abstract, references, and article information   
View Article: PDF

[27] Elena I. Kaikina. Fractional derivative of Abel type on a half-line. Trans. Amer. Math. Soc. 364 (2012) 5149-5172.
Abstract, references, and article information   
View Article: PDF

[28] Camillo De Lellis and László Székelyhidi Jr.. The $h$-principle and the equations of fluid dynamics. Bull. Amer. Math. Soc. 49 (2012) 347-375.
Abstract, references, and article information   
View Article: PDF

[29] Gerard Misiołek and Tsuyoshi Yoneda. Ill-posedness examples for the quasi-geostrophic and the Euler equations. Contemporary Mathematics 584 (2012) 251-258.
Book volume table of contents   
View Article: PDF

[30] Luiz Gustavo Farah and Lucas C. F. Ferreira. On the wave operator for the generalized Boussinesq equation. Proc. Amer. Math. Soc. 140 (2012) 3055-3066.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 91 found      Go to page: 1 2 3 4